Journal Report

International Journal of Differential Equations

Download PDF
Journal Information
Journal Title
International Journal of Differential Equations
Publisher
John Wiley and Sons Ltd
ISSN
1687-9643
E-ISSN
1687-9651
Database
SCOPUS
Domain
Health Sciences, Life Sciences, Physical Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Thermal Analysis of Boger Nanofluid Dynamics Over Permeable Riga Curved Surface With Particle Deposition: Implications for Solar Energy Applications
Tejaswini G. K., Vinutha K., Ramachandran T. et al.
2026-1 Vol. 2026 Issue 1
Spline‐Based Computational Technique for Singularly Perturbed Fredholm Integro‐Differential Problems
Rajagopal S., Dinesh Kumar S.
2026-1 Vol. 2026 Issue 1
Fixed Point Analysis for Cauchy‐Type Variable‐Order Fractional Differential Equations With Finite Delay
Souhila Sabit, Mohammed Said Souid, Marwa Benaouda et al.
2026-1 Vol. 2026 Issue 1
RETRACTION: Perturbed Keplerian Hamiltonian Systems
International Journal of Differential Equations
2026-1 Vol. 2026 Issue 1
Transient Chaos in a Jerk System: Zero‐Hopf Bifurcation and Fractional Order Dynamics
Sarbast Hussein, Surma H. Ibrahim, Nasser Saeed et al.
2026-1 Vol. 2026 Issue 1
Improved Analytical Technique Based on Laplace Transform and Homotopy Perturbation Method for Solving Fractional Bratu‐Type Equations
Ibrahim Hailat
2026-1 Vol. 2026 Issue 1
The G&G Model: A Potential‐Based Resolution of Fractional Governance Fields With Entropic Noise and Stochastic Control for Digital Regulation in Africa
Glody Singa, Gilles Bokolo Tamba
2026-1 Vol. 2026 Issue 1
Periodic Solutions to a Ring of Identical Cells With Delay via the Equivariant Degree Method
Shi Yu
2026-1 Vol. 2026 Issue 1
An Implicit Fractional Model With Finite Delay and Impulses: Analysis and Computation
Abdulrahman A. Sharif, Maha Hamood, Kirtiwant P. Ghadle
2026-1 Vol. 2026 Issue 1
Artificial Intelligence–Assisted Fractional Nonstandard Finite Difference Scheme for a Noncommensurate Quarantine Reaction–Diffusion Epidemic Model
Younes Brahim Oumedjber, Adel Ouannas, Nadjette Debbouche et al.
2026-1 Vol. 2026 Issue 1
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: November 1, 2026 07:11